MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6226-2-650
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that, during a bha, the locking ring was not locked with the shell.A centrax (1 mm under size) was used instead.
 
Additional Manufacturer Narrative
An event regarding assembly issues involving a centrax head was reported.The event was not confirmed.Method & results: device evaluation and results: the centrax head was received along with the corresponding locking ring and packaging green clip.No visible damage was observed on any of the components.A functional test was performed with the returned device along with a 26mm std lfit v40 head, cat: 6260-9-126, lot: 62522102, and an accolade (127 deg) sample, catalog no.: w6021-0335 were obtained from finished goods.The returned device was readily assembled to these components with normal hand force and without any resistance.Once assembled, the metal head rotated freely in the returned centrax insert as required.The returned centrax head was also inspected using a pin gauge, ma-02538 per the drawing# pe-9008-7-040 and the device passed inspection.The device was deemed to be conforming and therefore, the reported event could not be duplicated.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there has been no other event for the lot referenced.Conclusions: the reported event nor the root cause could not be confirmed as it was determined that the device was fully functional as per the functional tests performed.If additional information becomes available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
CENTRAX DURATION 26MM X 50MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8245312
Report Number0002249697-2019-00170
Device Sequence Number19405172
Product Code JDI
UDI-Device Identifier07613327032239
UDI-Public07613327032239
Combination Product (Y/N)N
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number6226-2-650
Device Lot Number633V0X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer04/25/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient Weight50